MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 SENSOR SHIP KIT S0, 9FT; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 SENSOR SHIP KIT S0, 9FT; UNIT, X-RAY, INTRAORAL
Catalog Number B1309001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a schick33 sensor ship kit s0, 9ft, they allege a previous patient's x-ray image was transferred instead of the current patient.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21 cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.

Brand Name
SCHICK33 SENSOR SHIP KIT S0, 9FT
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25373390
Report Number2424472-2026-00758
Device Sequence Number10556707
Product Code EAP
UDI-Device IdentifierD764B13090011
UDI-PublicD764B13090011
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1309001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown